MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404256
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the reservoir of the inflatable penile prosthesis (ipp) had herniated into the patient's scrotum.During the surgical procedure, the physician inflated the cylinders after removing the reservoir from the scrotum and discovered that the right cylinder had eroded into the urethra.A cystoscopy was performed, confirming the erosion, and the replacement procedure was subsequently aborted.A new conceal-type reservoir was placed in the space of retzius.The eroded right cylinder was removed, while the existing left cylinder and the pump were left in place.A follow-up revision surgery is planned once the urethra has adequately healed.No additional patient complications have been reported at this time.
 
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).Correction to field h6: impact codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.D4.Concomitant product udi for reservoir is (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22378832
Report Number2124215-2025-43368
Device Sequence Number20972472
Product Code JCW
UDI-Device Identifier00878953003641
UDI-Public(01)00878953003641(17)160924(10)901731003
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/24/2016
Device Model Number72404256
Device Catalogue Number72404256
Device Lot Number901731003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/16/2025
01/06/2026
01/06/2026
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/16/2025
01/26/2026
01/29/2026
Date Device Manufactured10/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale